Feeling awful from coming off abilify

Its been about a week and im goung down hill. I dont even know where to begin. I cant fall asleep. I cant eat even though 8m a fat disgusting pig. I feel worthless and mostly just keep wishing id fall asleep and never wake up. I know tomorrow is a new day and that i just might feel better but right now i just want to be dead. I hate the idea of lying next to my husband who wont fuck me unless i beg bc he has low t. He cant get me pregnant and now i might lose my workers compensation benefits bc im finally working pt.

1 Reply

oldestnewest
  • Insomnia is part of abilify withdrawal, but maybe you already knew that. Why are you so down on yourself? You probably gained some weight after being on antidepressants like so many other people. Are you also hypothyroid? Like so many other women who are depressed? And you gained weight from being hypothyroid. The comedy of errors keeps on going. Be gentle with yourself, you've only got 1 of you. Love yourself and treat yourself like the precious being that you are.

You may also like...